# SDR AALA20100720DFW01

- Difficulty date: July 19, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 42,141 hours, 5,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 36C MISSING ESCAPE PATH LIGHT LENS.  REPLACED LENS FOR SEAT 36C ESCAPE PATH LIGHT.  OPS CHECKED NORMAL.
